PhoenixBurger Checking on Google, there does not seem to be any supplements that reduce IL-2, but the drugs xanthohumol, rapamycin and cyclosporin A all IL-2 inhibitors. However, whether it would be advisable to take these drugs is another question. Inhibiting IL-17 and Th17 Though the anti-IL-17 and anti-Th17 supplement N-acetylglucosamine is very safe. In your post, you put IL-17 in the anti-inflammatory group, but I believe IL-17 is in fact pro-inflammatory. IL-17 switches on the Th17 branch of the immune system — a branch which is linked to producing autoimmune effects. Furthermore, it seems that IL-17 and Th17 are critically involved in immune reconstitution inflammatory syndrome (IRIS): this study found that in IRIS, there is an imbalance in the Treg / Th17 ratio. The above-cited study says that "immunohistochemistry evaluation of the granulomas showed strong intensity of staining for IL-17 (Th17 response)," meaning that there seems to be high levels of IL-17 and Th17 in IRIS. Your own cytokine profile tests confirm the high levels of IL-17. So my guess is that reducing IL-17 and Th17 would be a good idea. And this study on the mechanism of IRIS says "Th17 cells, characterized by the production of IL-17 and IL-22, promote potent proinflammatory responses and induce chemokines and metalloproteinases for recruitment of neutrophils for pathogen eradication. Tregs, on the other hand, play a critical role in limiting inflammation and subsequent tissue damage caused by vigorous immune response". So again in IRIS, we see that IL-17 and Th17 appear to be too high. Thus inhibiting IL-17 and Th17 using the supplement N-acetylglucosamine may well be very beneficial. This study details the anti-IL-17 and anti-Th17 effects of N-acetylglucosamine. Anti-Inflammatory Diet and Supplements Since you say that inflammatory foods make your symptoms worse (which is not surprising if you have the inflammatory condition immune reconstitution inflammatory syndrome), it may be a good idea to also take a range of anti-inflammatory supplements, as well as follow an anti-inflammatory diet. In particular, high doses of probiotics and prebiotics are well advised, as these will significantly reduce gut inflammation. Inflammation would appear to be your enemy here, so you want to combat it in every way possiible. I wrote two threads on how I used anti-inflammatory supplements to cure my severe anxiety disorder symptoms. I had dire anxiety symptom for many years, but I eventually figured out that my hideously unpleasant anxiety symptom were caused by systemic bodily inflammation and brain inflammation. Once I adopted several anti-inflammatory interventions, I got dramatically goods results, and these days my anxiety is cured. So I think the same anti-inflammatory supplements that helped me so much may also be beneficial for you. At least this is something you can safely try. My two threads on the anti-inflammatory treatment of anxiety are here: Completely eliminated my severe anxiety symptoms with three supplements! Non-Standard Anti-Anxiety Treatment Just have a look at the supplements used, and consider trying them out. You will probably need to take a good 5 or 10 supplements together to get results. Long Term Persistent HIV Drug Side Effects I have just been Googling to see if there were any long-term persistent side effects of the HIV drugs you took. Here is what I found: Kaletra (a combination of lopinavir and ritonavir):No persistent side effects found in my Google search. Combivir (a combination lamivudine and zidovudine):Lamivudine: "There is evidence that nucleoside analogues may be associated with mitochondrial toxicity leading to potentially serious long-term side effects such as lactic acidosis and disorders of lipid metabolism" ᐞThe symptoms of lactic acidosis include: nausea, vomiting, hyperventilation, abdominal pain, lethargy, anxiety, severe anemia, hypotension, irregular heart rate, tachycardia.Efavirenz:"Spanish researchers found that high plasma efavirenz levels correlated with CNS symptoms even after weeks or months of treatment." ᐞ So it seems that efavirenz and lamivudine are the HIV drugs most associated with long-term persistent side effects. If you want to search more for long-term persistent side effects of all these drugs, THIS is the Google query I used.